# SDR SWIA20251223018

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 27,802 hours, 16,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE MACHINED, FRAME BS 610 DAMAGED,  MAJOR REPAIR,  PERFORMED PERMANENT REPAIR OF FRAME BS 610 BY CUTTING OUT DAMAGED AREA LOCATED AT THE 8 CLOCK TO 9  OCLOCK LOCATION AND SPLICING IN NEW PORTION OF FRAME IAW EDT 2025-170-934318, REV C.
